Échanges de trois d'intervalles et suites sturmiennes

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01948117
Contributor : Gilles Didier <>
Submitted on : Friday, December 7, 2018 - 2:08:27 PM
Last modification on : Saturday, December 8, 2018 - 1:21:58 AM

Identifiers

  • HAL Id : hal-01948117, version 1

Collections

Citation

Gilles Didier. Échanges de trois d'intervalles et suites sturmiennes. Journal de Théorie des Nombres de Bordeaux, Société Arithmétique de Bordeaux, 1997, 9 (2), pp.463-478. ⟨hal-01948117⟩

Share

Metrics

Record views

26